Loose stools once a day

Thread starter #1
I started taking 1 mg of exemestane per day with my new protocol and I started feeling way better, but I will do a post about it when I'll have the next blood test update.

Now, like usual with AIs, I get loose stools in the morning, once a day and that's it. I didn't change my diet and I didn't increase my supplementation with magnesium bysglicinate and I'm usually the kind of regular once a day guy, with normal stools.

So I was wondering if anyone else experienced the same and if it's a side effect that usually disappear with time. Or does anyone knows a supplement/remedy to withdraw the water from the stools?

If I'm not wrong @madman spoke about the role of fibers with stool consistency or maybe @Vince Carter did you experience anything similar with exemestane?
 
#2
I started taking 1 mg of exemestane per day with my new protocol and I started feeling way better, but I will do a post about it when I'll have the next blood test update.

Now, like usual with AIs, I get loose stools in the morning, once a day and that's it. I didn't change my diet and I didn't increase my supplementation with magnesium bysglicinate and I'm usually the kind of regular once a day guy, with normal stools.

So I was wondering if anyone else experienced the same and if it's a side effect that usually disappear with time. Or does anyone knows a supplement/remedy to withdraw the water from the stools?

If I'm not wrong @madman spoke about the role of fibers with stool consistency or maybe @Vince Carter did you experience anything similar with exemestane?
That is one of the many side effects that they mention in their literature.
 
Thread starter #4
I do not get that with Exemestane and I use quite a bit more than 1mg per day, which, if you don't mind me asking, are you making your own potion to reduce it to 1mg? Research chem, perhaps?
@Appassionato
I dissolve a 25mg tablet in 25ml of vodka and I drag 1 ml with a syringe everyday. Easy and quite cheap, since exemestane is sold for few euros if you have a doctor prescription in Europe.

That is one of the many side effects that they mention in their literature.
Do you know any workaround Vince? It's not that I have more bowel movements than before, it's usually one and in the morning, but it's just not solid as before and I'm not sure if it will mess up with nutrients absorption.
 
#5
I wonder if its been a short time youve used it and had the loose stool and maybe just a little bodily adjustment or if it's been a prolonged time? Sensitive to the vodka, perhaps?
 
Thread starter #6
Yeah, it has been about 10 days, but I recall having it in the past with both anastrazole and exemestane in tablet form, so it shouldn't be the vodka.

Maybe it's just when E2 goes too low, but I don't have any joints pain this time and I will have to wait for labs to see if that's the case or not.
We know for sure you excrete a lot of water peeing when E2 goes too low and maybe with the stools it's just another way to do so.
 
#9
Stop for a day or two and see if the stool resolves and you'll know for sure. I had heard that as opposed to Vodka for a dilutant that there's an actual commercial product meant to act as the dilutant or carrier for this purpose.
 
Thread starter #10
Stop for a day or two and see if the stool resolves and you'll know for sure. I had heard that as opposed to Vodka for a dilutant that there's an actual commercial product meant to act as the dilutant or carrier for this purpose.
I know for sure that as soon as I stop any AIs my stools go back to normal, because that happened all the time I stopped with them. I should cut on vodka and see if that resolves it, but that would be a long term solution anyway, because I don't like alcohol in general and I was looking for an alternative.

Do you remember the name of the commercial dilutant?

EDIT: I've read online glycerin works pretty well as a drug diluent, but it seems it has a laxative effect, so exactly the opposite I'm looking for.
 
Last edited:
Top